Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/17478
Title: Stochastically Dominant Modes of Frames by Mathematical Programming
Authors: Simões, Luis 
Issue Date: 1990
Publisher: ASCE
Series/Report no.: 24565
Serial title, monograph or event: Journal of Structural Engineering (ASCE)
Volume: 116
Issue: 4
URI: http://hdl.handle.net/10316/17478
ISSN: 0733-9445/90/0004-1040
DOI: 10.1061/(asce)0733-9445(1990)116:4(1040)
Rights: embargoedAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
scanasce1.pdf1.88 MBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

1
checked on Jul 2, 2021

Page view(s)

80
checked on Jul 28, 2021

Download(s)

121
checked on Jul 28, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.